# SDR DXTA200601650

- Difficulty date: October 12, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N101QS
- Make and model: Beech 400A
- Aircraft serial: RK484
- Aircraft time: 75 hours, 76 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Master Cylinder
- Part number: 45AS38401012
- Part serial: 3004
- Condition: Bypassing
- Location: Rt Brakes
- Part time: 75 hours, 76 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOTS RT BRAKE PEDAL WENT ALL THE WAY TO THE FLOOR.  PRESSURE CAME BACK AFTER SEVERAL PUMPS, NOTICED DURING TAXI.  T/S: REMOVED AND REPLACED COPILOTS RT BRAKE MASTER CYLINDER, BLEED AND SERVICED.   OPS CHECKS GOOD REF H400 XP MM 32-40-00.
